# SDR SWAA2024031352129

- Difficulty date: February 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 666, Rbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE DECK CRACKED; BS666; RBL42; WL200<[01] BEADED PRESSURE DECK WEB WILL BE REPAIRED WITH CUSTOMER CARD TTG8Q00RJ75C.;[02] VERIFIED ACTION 1. JOB COMPLETE.
